# SDR REXA2012070701050

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 22,926 hours, 19,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR WOULD NOT CLOSE WITHOUT MAINTENANCE ASSISTANCE.  DOOR WOULD NOT OPEN WITHOUT FIRST OFFICER ASSISTANCE ON ARRIVAL.  ADJUSTED MAIN PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD, OK FOR SERVICE.
